# SDR G6OA200700008

- Difficulty date: October 13, 2007
- Submitted: October 19, 2007
- Operation: Air carrier
- Aircraft: N701GC
- Make and model: Doug MD-11F
- Aircraft serial: 48434
- Aircraft time: 61,697 hours, 12,077 cycles
- Engine: Ge CF680C2D1F
- System (JASC): 3241 · Brake Anti-Skid Section
- Part: Anti-Skid Sys
- Condition: Inoperative
- Location: Brakes
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ON TOUCHDOWN RT BRAKE SYSTEM INOP.   NR 10 TIRE THERMAL DISCHARGE, NR 10 BRAKE OVERTEMP.
